Differential and Integral Equations
- Differential Integral Equations
- Volume 10, Number 2 (1997), 201-217.
$H_\infty$-calculus for elliptic operators with nonsmooth coefficients
We show that general systems of elliptic differential operators have a bounded $H_\infty$-functional calculus in $L_p$ spaces, provided the coefficients satisfy only minimal regularity assumptions.
Differential Integral Equations, Volume 10, Number 2 (1997), 201-217.
First available in Project Euclid: 2 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)
Secondary: 35J45 47A60: Functional calculus 47N20: Applications to differential and integral equations
Duong, Xuan T.; Simonett, Gieri. $H_\infty$-calculus for elliptic operators with nonsmooth coefficients. Differential Integral Equations 10 (1997), no. 2, 201--217. https://projecteuclid.org/euclid.die/1367526333